# SDR IPXA2021051169306

- Difficulty date: April 26, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 82,010 hours, 17,344 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: NNB67863
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2LH MLG W/W DOOR CRACK AT INNER SKIN SURFACE.REPAIRED CRACKED INNER SKIN IAW SRM 52-00-00 FIG 204 (MINOR).
